# SDR RAIA970809

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Engine: Pwa PW124B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Int Leak
- Location: Left
- Part time: 7,740 hours
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 7011 - STL - ELECTRIC SMOKE WARNING ILLUMINATED.  NO SMOKE NOTED IN AIRCRAFT.  MAINTENANCE REPLACED LEFT ENGINE.  (M)
